# SDR 20010413CW003

- Difficulty date: February 20, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Aircraft: N3452Q
- Make and model: Cessna 320F
- Aircraft serial: 0052
- Engine: Cont IO520*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bellcrank
- Part number: 0842102
- Condition: Broken
- Location: Nlg
- Part time: 3,643 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE GEAR DOOR ROD ATTACH CLEVIS PIN FELL OUT.  UPON RETRACTION OF GEAR,  LEFT NOSE DOOR FOULED THE RETRACTORY NOSE GEAR AND JAMMED.  GEARBOX CONTINUED PULLING UNTIL 0842102 BELLCRANK BROKE.  WHEN GEAR WAS EXTENDED NOSE GEAR WOULD NOT EXTEND.  DOOR CLEVIS PINS WERE INSTALLED WITH AN 416 PINS INSTEAD OF COTTER PINS AS CALLED OUT BY IFC.
